MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404239
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left cylinder of this inflatable penile prosthesis was not inflating; therefore, a surgical procedure was performed to remove and replace the device.There were no patient complications reported.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18664982
Report Number2124215-2024-06728
Device Sequence Number12888835
Product Code FHW
UDI-Device Identifier00878953003528
UDI-Public00878953003528
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/09/2023
Device Model Number72404239
Device Catalogue Number72404239
Device Lot Number1100056872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1100088679
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale